MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP  MODULE LOW SORBING SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP  MODULE LOW SORBING SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2260-0500
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris pump  module low sorbing set was leaking and found to have pinholes upon inspection.The following information was provided by the initial reporter: during evening rounds rn went to check on tubing and found it was leaking fentynal.Contact pulled the tubing and ran saline to find issue, little pin holes had developed.Contact said it has been an ongoing issue but that this was the first time her safety team had been made aware.
 
Additional Manufacturer Narrative
There were 2 lot numbers reported to be involved.The information for the additional lot number is as follows: d4.Medical device lot #: 23055158.D4.Medical device expiration date: 05/15/2026.H4.Device manufacture date: 05/05/2023.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary the customer provided a video for quality investigation.The customer complaint of component damage was verified by visual inspection.The video provided by the customer shows that the silicone tubing of the pumping segment would leak when stretched.The leakage was from the bottom of the silicone tubing at the junction with the lower pumping segment fitting.A device history record review for model 2260-0500 lot number 23055158 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause could not be determined due to a physical sample not being provided.Based on the information provided by the customer, the leakage was not noticed during priming and therefore the probable root cause for the damage to the silicone tubing of the pumping segment is a misloading of the pumping segment.If the pumping segment is not loaded correctly, pinching and tearing of the pumping segment can cause leaks similar to the leakage seen in the customer's video.H3 other text : see h10.

Brand Name
BD ALARIS PUMP  MODULE LOW SORBING SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17647291
Report Number9616066-2023-01819
Device Sequence Number7301880
Product Code FPA
UDI-Device Identifier37613203012608
UDI-Public(01)37613203012608
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2026
Device Catalogue Number2260-0500
Device Lot Number23055404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown